Samei, M. E.. (1397). Fixed point theorem for mappings satisfying contractive condition of integral type on intuitionistic fuzzy metric space. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(03), 183-199.
M. E. Samei. "Fixed point theorem for mappings satisfying contractive condition of integral type on intuitionistic fuzzy metric space". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07, 03, 1397, 183-199.
Samei, M. E.. (1397). 'Fixed point theorem for mappings satisfying contractive condition of integral type on intuitionistic fuzzy metric space', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(03), pp. 183-199.
Samei, M. E.. Fixed point theorem for mappings satisfying contractive condition of integral type on intuitionistic fuzzy metric space. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1397; 07(03): 183-199.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.